Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Paulie Walnuts

Veteran Member
  • Total Reviews

    0
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Paulie Walnuts

  • Rank
    Junior Member
  1. yea it works u have to use it every single night tho or else its not doing anything. and yea it burns alot especially the first few weeks but it gets better... takes a long time to work too lol
  2. Hey i was wondering what the effects would be from changing prescription strengths? For example, I'm currently on .05, and my derm wants me to go down to .025... but im no where near clear yet! So i dont understand his reasoning... But my question in general is.. is there breakouts from going a strength lower, and is there breakouts from going a strength higher as well? (example .05 to .1) Basically, would there be another initial breakout when changing strengths, or is there only really one b
  3. honestly, ur the biggest critic with your face. I promise nobody even notices your acne unless you bring it up or are negative with yourself. I went to college for a year when I was completely clear and right befoer I moved back home I broke out horribly completely over my face, so when I saw my friends again I was worried but no one even mentioned it at all. Later on I complained about it once, and my friend looked at my face and was like, "Oh yea, man i didnt even notice that shit until u poi
  4. yup this happened to me, I am still on the same regimen (100 mg twice daily)..the headaches were constnat, i felt tired and had no energy for the first 2 months of prescription, but they went away around the third month now im on month 4 or 5 and i dont have any problems
  5. So you like women so much that you turned into 1. Im curious becayuse I dont understand. Do you still have a dick?
  6. well...why are u wearing makeup to begin with.....
  7. im currently on minocyclne 100 mg twice daily. i have been on this for about 3 or 4 months, and the only thing left on my face is the red marks from the previous acne. my derm said next appointment he will probably lower the dosage of minocycline. I am scared that i will breakout again. what shud i expect when lowering my dosage of micoycline ? (not going off fully, probably half my current dose tho) p.s. i am 16 years old and im 99.99% sure my acne is hormonal, as i just recently got it within
  8. lol i got like 50 red marks and nobody even cares just dont draw attention to it
  9. if u only got 2 red marks why are u using makeup to begin with nobody cares about minor shit like that except you
  10. i know u already got a hardon for me but ur gonna have to chill fagboy
×